Home » Frequently asked Questions on Health » Has Lariago caused fever and headache?

Has Lariago caused fever and headache?

Q: My 19 years old nephew was suffering from malaria and took Lariago to treat it. Since then, he isn't feeling well and constantly having headache and fever. Is it because of taking Lariago?

A:Lariago is the brand name of a medicine called chloroquine. Even though it can be used both for prevention and treatment of sensitive malaria, for prophylaxis it is mostly recommended for people who are - 'non-immune' i.e. generally people coming from non-malarial regions (of Europe, North America etc) to malaria-prone countries for short duration. Long-term prophylaxis for residents of malarial regions is not practical. You have not given the dose and duration of use of chloroquine but I doubt the symptoms are due to the use of this drug.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------